| Catalog Number |
72201780 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference:(b)(4) h3, h6 this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during an acl knee arthroscopy, the tip of the biosure anchor broke when the anchor was forced, preventing fixation of the graft.The anchor became loose and was coming out of the tunnel when removing the screw driver with the wire.The anchor left no fragment on the cavity.The procedure was completed using a larger screw as a s+n backup.There was no surgical delay and no further complications were reported.